# SDR DLL13953680

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N787DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1126
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Sys
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, HAD SMOKE ODOR IN CABIN WITH SEVERAL LAV SMOKE DETECTORS GOING OFF.  ISOLATED ODOR TO NR 2 PNEUMATIC SYSTEM, DEACTIVATED NR 2 ISOLATION VALVE, PLACED ON MCO.
